# SDR REXA2019050300626

- Difficulty date: May 3, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER SPLICE 25R IN STA. FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT.(TCI:53-20-305) (E/E).
STRINGER SPLICE 25R IN STA. FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-06-001-001-A01.
